MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) RESECTOSCOPE, WORKING ELEMENT

RICHARD WOLF GERMANY (RWGMBH) RESECTOSCOPE, WORKING ELEMENT
Model Number 86592351
Medical Device Problem Codes Thermal Decomposition of Device (1071); Material Discolored (1170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation/evaluation currently in process.(b)(4) considers this report open, follow-up report to be submitted once investigation is complete.Richard wolf medical instruments corporation (rwmic) submitting report on behalf of richard wolf (b)(4) (rw(b)(4)) (manufacturer).
 
Event or Problem Description
Richard wolf (b)(4) (rw(b)(4)) was notified by user facility that during a procedure the tip of the sheath broke into pieces and fell into the patient.Pieces were recovered from patient.Facility also reported burn marks on the working element and damaged electrode.At this time, the working element and sheath are suspect devices and a report will be submitted for each device.Working element (id #(b)(6)) (mdr 9611102-2018-00007); outer sheath (id #(b)(6)) (mdr 9611102-2018-00006).Working element manufactured on 17oct2017 with a batch size of 5 units.Sheath was purchased by facility on (b)(6) 2017.
 
Additional Manufacturer Narrative
(b)(4).Rw(b)(4) considers this case closed.Should additional information become available a follow up report will be submitted.(b)(4).
 
Event or Problem Description
Richard wolf medical instruments corporation (rwmic) received additional information from richard wolf (b)(4) on june 27, 2018.At this time, the working element and sheath are suspect devices and a report will be submitted for each device.1) outer sheath (id #8659071) (mdr 9611102-2018-00006).2) working element (id #86592231) (mdr 9611102-2018-00007).

Brand Name
RESECTOSCOPE, WORKING ELEMENT
Common Device Name
WORKING ELEMENT
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key7367700
Report Number9611102-2018-00007
Device Sequence Number1007037
Product Code FDC
UDI-Device Identifier04055207028117
UDI-Public04055207028117
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number86592351
Device Catalogue Number86592351
Device Lot Number1353412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECTING CABLE; ELECTRODE; FOOTSWITCH; GENERATOR; INNER SHEATH
Outcome Attributed to Adverse Event Other;